Ramsey-Type Results on Singletons, Co-Singletons and Monotone Sequences in Large Collections of Sets

Gravier, Philippe, Maffray, Frédéric, Renault, Jérôme and Trotignon, Nicolas (2004) Ramsey-Type Results on Singletons, Co-Singletons and Monotone Sequences in Large Collections of Sets. European Journal of Combinatorics, 25 (5). pp. 719-734.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/25863
Item Type: Article
Language: English
Date: July 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:26
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:25863
URI: http://publications.ut-capitole.fr/id/eprint/15305

Actions (login required)

View Item View Item